MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0366
Medical Device Problem Codes Power Problem (3010); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during an emergent patient procedure, using a glidescope go monitor, the monitor would repeatedly shut down.The procedure was completed using a different glidescope system which was made available in less than two (2) minutes.No harm to the patient was reported.
 
Additional Manufacturer Narrative
The reported glidescope go monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned monitor but was unable to confirm the reported power issue.When connected to known, good, test verathon equipment, the monitor functioned as intended.The tsr did not observe an instance of the monitor shutting itself off or losing video signal.No further investigation is required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE GO MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9,
CA  V5C 5A9,
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9,
CA   V5C 5A9,
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key16987501
Report Number9615393-2023-00095
Device Sequence Number12455493
Product Code CCW
UDI-Device Identifier00879123006189
UDI-Public010087912300618911220816
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0366
Device Catalogue Number0570-0368
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown